# SDR AWXA200600463

- Difficulty date: March 20, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 70,048 hours, 29,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 8033003435
- Condition: Defective
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING OVERNIGHT MAINTENANCE DISCOVERED EMERGENCY EXIT LIGHTS INOPERATIVE FROM ROW 27 TO ROW 34.  MAINTENANCE REPLACED FUSE ON AFT POWER SUPPLY AND REPLACED LIGHT AT ROW 27 IAW BOEING 757-200 AMM 33-51-00, OPERATIONAL TESTS WERE GOOD.
